You need to see a urologist. Your testosterone could be low, but that may not be the only cause. I'm not an expert. Seek medical advice NOW!
377 is normal.
Do not take supplemental testosterone as it will cause the pituitary to reduce leutinizing hormone which in turn will make your testicles stop producing their own.
If that goes on long enough, they cannot restart.
This has happened to a lot of body builders, they have tiny testicles and must depend on exogenous testosterone...a bad thing.
Higher testosterone will not be beneficial and in some ways may be bad, i.e., higher chance of heart attack, baldness, acne etc etc.
thanks for the reply.
any reading I have done seems to say that anything under 500 is rather low for someone my age.
Is there anything that can be done other that supplemental testosterone to help me, as I would agree that this would not be a good idea at my age
Low testosterone can be primary (problem is in the testes that produce testosterone), secondary (problem elated to the pituitary ) or tertiary( problem at the level of the hypothalamus). Causes may be mumps, chromosomal abnormalities, hypothalamus malfunction or obesity.
I suggest you to get it evaluated from a urologist.
I hope it helps. Take care and regards.
hi Dr Singh
thanks for your reply,
do you think that around 370 ng/dl is below nomal for an otherwise healthy 28 man
i really feel this is what is causing my low sex drive
Normal is normal. Taking extra testosterone is something you will ultimately regret.
Forget the products that are supposed to be "testosterone precursors", they are totally bogus.
You need a complete physical with bloodwork. This could be a variety of physical conditions and, candidly, often with a psycological overlay.
thanks for the reply,
can my regular doctor do this physical or do I need to go somewhere else